Sildenafil Treatment of Serotonin Reuptake Inhibitor-Induced Sexual Dysfunction
J Clin Psychiatry 1999;60(3):194-195 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Serotonin reuptake inhibiting antidepressants (SRIs) are reported to cause decreases in sexual desire, arousal, and orgasm. Augmentation strategies proposed to reduce SRI-induced sexual dysfunction include cyproheptadine, yohimbine, amantadine, stimulants, buspirone, bupropion, and Ginkgo biloba. Drug holiday also has been forwarded as a treatment option. Spontaneous remission of SRI-induced sexual dysfunction is uncommon: reports suggest that this occurs in from 5.8% of patients within 6 months to 9.8% of patients followed up to 38 months on continuing treatment.